# SDR SWAA2024042579176

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 24,902 hours, 12,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE INTERIOR AND EXTERIOR EMERGENCY EXIT LIGHTS INOP.<[01] REMOVED AND REPLACED BATTERY PACKS M1670; M1676 AND M2335 IAW AMM 33-51-06.
